Alert archive / South Dakota / Wind Advisories in 2006

Wind Advisory 23, NWS Aberdeen, SD

October 29, 200626 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Oct 29, 2006, 3:24 PM CST for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 30, 2006, 9:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2006, 3:24 PM CST (21:24 UTC)
In effect from
Oct 30, 2006, 9:00 AM CST
Expired
Oct 30, 2006, 9:00 PM CST
In force
12 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2006-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2006-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 383 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
383 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 292124
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
324 PM CST SUN OCT 29 2006

...WIND ADVISORY IN EFFECT MONDAY...

.STRONG NORTHWEST WINDS WILL DEVELOP ON MONDAY BETWEEN A LOW
PRESSURE SYSTEM THAT WILL BE EXITING THE REGION TO THE EAST AND
HIGH PRESSURE TO THE WEST.

SDZ003-004-009-015-016-033>035-045-048-301000-
/O.NEW.KABR.WI.Y.0023.061030T1500Z-061031T0300Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
324 PM CST SUN OCT 29 2006 /224 PM MST SUN OCT 29 2006/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST
/8 PM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM
CST /8 PM MST/ MONDAY. 

NORTHWEST WINDS OF 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS NORTH CENTRAL AND CENTRAL SOUTH DAKOTA ON MONDAY.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ005-006-010-017-018-036-037-051-301000-
/O.NEW.KABR.WI.Y.0023.061030T1800Z-061031T0300Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON
324 PM CST SUN OCT 29 2006

...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM CST MONDAY. 

NORTHWEST WINDS OF 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA MONDAY AFTERNOON AND
EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-301000-
/O.NEW.KABR.WI.Y.0023.061030T2000Z-061031T0300Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
324 PM CST SUN OCT 29 2006

...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM CST MONDAY. 

NORTHWEST WINDS OF 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS FAR NORTHEASTERN SOUTH DAKOTA ON MONDAY FROM MID
AFTERNOON THROUGH THE EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

PARKIN
3 follow-up statements
000 
WWUS73 KABR 300926
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
326 AM CST MON OCT 30 2006

...WIND ADVISORY IN EFFECT TODAY...

.STRONG NORTHWEST WINDS WILL DEVELOP TODAY BETWEEN A LOW
PRESSURE SYSTEM THAT WILL BE EXITING THE REGION TO THE EAST AND
HIGH PRESSURE ENTERING THE REGION FROM THE WEST.

SDZ003-004-009-015-016-033>035-045-048-301730-
/O.CON.KABR.WI.Y.0023.061030T1500Z-061031T0300Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
326 AM CST MON OCT 30 2006 /226 AM MST MON OCT 30 2006/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 9 PM CST /8 PM MST/ THIS EVENING...

NORTHWEST WINDS OF 25 TO 40 MPH...WITH GUSTS BETWEEN 45 AND 55
MPH...CAN BE EXPECTED ACROSS NORTH CENTRAL AND CENTRAL SOUTH
DAKOTA TODAY.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ005-006-010-017-018-036-037-051-301730-
/O.CON.KABR.WI.Y.0023.061030T1800Z-061031T0300Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON
326 AM CST MON OCT 30 2006

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...

NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN BE
EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA THIS AFTERNOON AND
EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-301730-
/O.CON.KABR.WI.Y.0023.061030T2000Z-061031T0300Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
326 AM CST MON OCT 30 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM CST THIS EVENING...

NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...CAN BE
EXPECTED ACROSS FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL
MINNESOTA FROM MID AFTERNOON THROUGH THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

DORN
000 
WWUS73 KABR 301728
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1128 AM CST MON OCT 30 2006

...WIND ADVISORY IN EFFECT TODAY...

.STRONG NORTHWEST WINDS WILL OCCUR TODAY BETWEEN A LOW PRESSURE
SYSTEM THAT WILL BE EXITING THE REGION TO THE EAST AND HIGH
PRESSURE ENTERING THE REGION FROM THE WEST.

SDZ003-004-009-015-016-033>035-045-048-310300-
/O.CON.KABR.WI.Y.0023.000000T0000Z-061031T0300Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
1128 AM CST MON OCT 30 2006 /1028 AM MST MON OCT 30 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS
EVENING...

NORTHWEST WINDS TO 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS NORTH CENTRAL AND CENTRAL SOUTH DAKOTA TODAY.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ005-006-010-017-018-036-037-051-310300-
/O.CON.KABR.WI.Y.0023.061030T1800Z-061031T0300Z/
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH...
FAULKTON...REDFIELD...HIGHMORE...MILLER...FORT THOMPSON
1128 AM CST MON OCT 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

NORTHWEST WINDS TO 25 TO 40 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS NORTHEASTERN SOUTH DAKOTA THIS AFTERNOON AND EVENING. 

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-310300-
/O.CON.KABR.WI.Y.0023.061030T2000Z-061031T0300Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
1128 AM CST MON OCT 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 
9 PM CST THIS EVENING.

NORTHWEST WINDS OF 25 TO 35 MPH...WITH HIGHER GUSTS...CAN BE
EXPECTED ACROSS FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL
MINNESOTA FROM MID AFTERNOON THROUGH THIS EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

PARKIN
000 
WWUS73 KABR 310316
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
916 PM CST MON OCT 30 2006

...WIND ADVISORY EXPIRES...

.NORTHWEST WINDS HAVE DROPPED OFF LATE THIS EVENING.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-310430-
/O.EXP.KABR.WI.Y.0023.000000T0000Z-061031T0300Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
916 PM CST MON OCT 30 2006 /816 PM MST MON OCT 30 2006/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS ARE
EXPECTED TO REMAIN IN THE 15 TO 30 MPH RANGE THROUGH THE NIGHT. 

$$

MOHR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Oct 29, 2:35 PM CST, 49 minutes earlier.

Area forecast discussion, Oct 29, 2:35 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
235 PM CST SUN OCT 29 2006

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
MAIN FORECAST CHALLENGES REVOLVE AROUND PRECIPITATION CHANCES AND
WINDS ON MONDAY. GFS AND NAM IN VERY GOOD AGREEMENT TODAY AND
GENERALLY FOLLOWED A BLEND OF THE TWO. 20Z SURFACE ANALYSIS SHOWED
LOW PRESSURE FROM SOUTHERN MONTANA AND NORTHEASTERN WYOMING TO THE
CENTRAL DAKOTAS. A WARM FRONT WAS OVER THE EASTERN PART OF SOUTH
DAKOTA...WITH A COLD FRONT FROM CENTRAL NORTH DAKOTA ACROSS CENTRAL
MONTANA. MUCH OF THE CWA WAS IN THE WARM SECTOR WITH TEMPERATURES
CURRENTLY 15 TO 20 DEGREES ABOVE NORMAL.

THE UPPER LEVEL FLOW WILL BE NEARLY ZONAL EARLY THIS EVENING...THEN
BECOMES SOUTHWEST AS AN APPROACHING SHORTWAVE REACHES CENTRAL
MONTANA LATE TONIGHT. THE WARM FRONT WILL GET PUSHED EAST TONIGHT AS
THE COLD FRONT TO THE NORTH TRACKS ACROSS ALL BUT THE FAR EASTERN
AND SOUTHEASTERN CWA THIS EVENING. THE SHORTWAVE SLIDES ACROSS
NORTH DAKOTA AND FAR NORTHERN SOUTH DAKOTA ON MONDAY...WITH THE
SURFACE LOW TRACKING TO EASTERN SOUTH DAKOTA BY MIDDAY...THEN TO
NORTHERN MINNESOTA BY EVENING. BEST ENERGY AND LIFT REMAIN NORTH OF
THE CWA...WITH THE BEST POTENTIAL FOR PRECIPITATION IN THE CWA
EXPECTED TO BE OVER THE NORTHWESTERN ZONES DURING THE AFTERNOON. THE
SYSTEM MOVES THROUGH QUICK ENOUGH THAT ACCUMULATIONS WILL BE LIMITED
TO A COUPLE TENTHS OF AN INCH AT BEST IN THAT AREA. LOW CLOUDS HANG
AROUND INTO THE EVENING UNDER STRONG CAA...SO WILL KEEP THE MENTION
OF FLURRIES GOING ACROSS MOST OF THE CWA MONDAY EVENING. BIG STORY
FOR MONDAY WILL BE THE WINDS AS A VERY TIGHT PRESSURE GRADIENT SETS
UP BETWEEN THE EXITING LOW AND HIGH PRESSURE NOSING OVER THE
NORTHERN ROCKIES. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FOR
MONDAY...BEGINNING IN THE WEST IN THE MORNING AND SPREADING EASTWARD
BY EARLY AFTERNOON. THE HIGH TO THE WEST CONTINUES TO NOSE INTO THE
PLAINS ON TUESDAY...AND BECOMES THE DOMINANT FEATURE THROUGH THE
REMAINDER OF THE SHORT TERM...KEEPING BOTH TUESDAY AND WEDNESDAY DRY.

EXPECT TEMPERATURES TO FALL RAPIDLY TONIGHT AS THE COLD FRONT MOVES
THROUGH. EASTERN AND SOUTHEASTERN ZONES WILL NOT SEE THE COLD FRONT
MOVE THROUGH UNTIL MIDDAY MONDAY. THEREFORE...HAVE A NON DIURNAL
TEMPERATURE PATTERN GOING ON MONDAY...WITH THE NORTHWESTERN ZONE
TEMPS RISING JUST A FEW DEGREES IN THE MORNING BEFORE BEGINNING TO
FALL...AND THE EASTERN ZONE TEMPS RISING THROUGH MIDDAY...THEN
FALLING IN THE AFTERNOON. WITH THE COOL SURFACE HIGH THEN IN
PLACE...ALONG WITH H85 TEMPS WELL BELOW ZERO...WILL SEE TEMPS ON
TUESDAY AND WEDNESDAY A GOOD 15 TO 20 DEGREES BELOW NORMAL.

.LONG TERM...THURSDAY THROUGH SUNDAY
AN UPPER WAVE WILL LIKELY PUSH SOUTHEAST ACROSS THE REGION ON
THURSDAY...USHERING IN A WEAK PUSH OF COOLER AIR. SO HIGHS ON
THURSDAY MIGHT BE A TAD COOLER THAN WEDNESDAY...AND STILL
UNSEASONABLY COOL. A SURFACE RIDGE OF HIGH PRESSURE WILL PUSH EAST
THROUGH THE AREA ON THURSDAY NIGHT. HIGH TEMPERATURES WILL BE
WARMING FRIDAY THROUGH SUNDAY AS GEOPOTENTIAL HEIGHTS RISE ACROSS
MUCH OF THE WESTERN AND CENTRAL CONUS. THE SPEED OF THE WARM UP
REMAINS IN QUESTION HOWEVER. CURRENT FORECAST REFLECTS MODEL
COMPROMISE...WITH TEMPERATURES RETURNING TO NEAR AVERAGE BY SUNDAY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY WESTERN COUNTY WARNING AREA FROM 9 AM CST TO 9 PM
CST MONDAY. WIND ADVISORY CENTRAL COUNTY WARNING AREA FROM NOON CST
TO 9 PM CST MONDAY. WIND ADVISORY EASTERN CWA FROM 2 PM CST TO 9 PM
CST MONDAY.
MN...WIND ADVISORY BIG STONE AND TRAVERSE COUNTY FROM 2 PM CST TO 9
PM CST MONDAY.
&&

PARKIN/KNUTSVIG
Hazardous weather outlook, Oct 29, 5:04 AM CST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
504 AM CST SUN OCT 29 2006

MNZ039-046-SDZ004>008-010-011-017>023-037-301115-
TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
EDMUNDS-DAY-FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HAND-
504 AM CST SUN OCT 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
BE POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-009-015-016-033>036-045-048-051-301115-
CORSON-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE-JONES-
LYMAN-BUFFALO-
504 AM CST SUN OCT 29 2006 /404 AM MST SUN OCT 29 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY STRONG WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE
POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

DORN

Nearby

Wind Advisories in South Dakota, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.